MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL PRESIDIO 18 - CERECYTE MICROCOIL; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL PRESIDIO 18 - CERECYTE MICROCOIL; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number PC418164730
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/31/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is one of one initial/final mdr report being submitted for this complaint with associated mfr# 2954740-2016-00202 (b)(4).Concomitant medical products: unknown micro catheter, y connector (okay, goodman), enpower control cable.The presidio coil will not be returned; therefore the root cause of the coils non-detachment cannot be determined.A review of the manufacturing documentation associated with this lot presented no issues during the manufacturing or inspection process that can be related to the reported complaint.Since there was no evidence of a manufacturing issue related to the event, no corrective action will be taken at this time.
 
Event or Problem Description
As reported by a health care professional, during the coil embolization of an aneurysm at the left internal iliac artery a presidio cere coil (pc418164730/c41367) failed to detach.Patient was a (b)(6) male whose vessels were mildly torturous and mildly calcified.The pre-insertion electrical check was successful and the coil was placed without any problem.However when the detach button was pressed, the detachment light did not illuminate and the coil did not detach.The coil was replaced with a new one (different lot#).The procedure was successfully completed without further issues or delay.The same connecting cable and detachment control box were used with coils prior to and after the event.There were no patient injuries or complications reported.The complaint product was new and stored per labeling instructions.The procedure was conducted in accordance with the ifu and the constant flush had been maintained at all time.The product is not available for the investigation.No further information is available.

Brand Name
PRESIDIO 18 - CERECYTE MICROCOIL
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel
SZ 
MDR Report Key5945659
Report Number2954740-2016-00202
Device Sequence Number13854040
Product Code HCG
UDI-Device Identifier00878528003281
UDI-Public(01)00878528003281(17)210228(10)C41367
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K082739
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 08/31/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2021
Device Catalogue NumberPC418164730
Device Lot NumberC41367
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2016
Initial Report FDA Received Date09/13/2016
Patient Sequence Number1
Patient Age78 YR